On optimal credibility premiums in multiperiod insurance

Ładowanie...
Miniatura

Data

2014

Tytuł czasopisma

ISSN czasopisma

Tytuł tomu

Wydawca

Instytut Matematyczny. Polska Akademia Nauk

Abstrakt

This paper focuses on the problem of an optimal stream of premiums in a multiperiod credibility model. Formulas are derived for given claim history (screening) and individual information unknown for insurance company (signaling) but under the assumption that the coverage period is not fixed because of e.g. lapses, renewals, deaths, total losses etc. It is shown that the derived stream reflects better the corresponding risk than other approaches.

Opis

Słowa kluczowe

Cytowanie

Applicationes Mathematicae, Vol. 41, Issue 1